IMPROVED HARDY AND RELLICH TYPE INEQUALITIES WITH TWO WEIGHT FUNCTIONS


Ahmetolan S. , Kombe I.

MATHEMATICAL INEQUALITIES & APPLICATIONS, vol.21, no.3, pp.885-896, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 3
  • Publication Date: 2018
  • Doi Number: 10.7153/mia-2018-21-60
  • Title of Journal : MATHEMATICAL INEQUALITIES & APPLICATIONS
  • Page Numbers: pp.885-896

Abstract

In this work, we obtain several improved versions of two weight Hardy and Rellich type inequalities on the sub-Riemannian manifold R2n+1 defined by the vector fields